# SDR EISA99057

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 65578771
- Condition: Out Of Adjust
- Location: Nr 1 Tr Unit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 REVERSER LIGHT CAME ON WHEN THROTTLES ADVANCED.  ADJUSTED SWITCH FOR NR 1 THRUST REVERSER OPERATING LIGHT PER MM 79-30.  RAN NR 1 ENGINE AND FUNCTION CHECKED NORMAL.  (M)
